MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY UNI TIBINRT S5-6LM/RL10MM; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. JOURNEY UNI TIBINRT S5-6LM/RL10MM; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 71422263
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/25/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a manipulation under anesthesia was performed due to stiffening in the patient's left knee range of motion.
 
Additional Manufacturer Narrative
It was reported that a manipulation under anesthesia was performed due to stiffening in the patient's left knee range of motion.The associated juni cobalt chrome femoral component, juni tibial base plate and juni tibial insert were not returned for evaluation.Therefore a product analysis could not be performed.As the batch numbers provided were invalid, after repeated requests, smith and nephew has been unable to obtain the correct batch numbers.Thus, the device history record review cannot be completed.A review of the complaint history for the listed parts revealed prior complaints for the listed failure mode.There is no information that would suggest the implanted devices failed to meet specifications.A relationship, if any, between the devices and the reported incident or adverse event could not be corroborated at this time.No medical documents were received for investigation.Therefore no medical assessment can be performed at this time.Without the return of the actual product involved and no patient medical information available, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however smith and nephew will continue to monitor for future complaints and investigate as necessary.Should the devices or additional information be received, the complaint will be reopened.

Brand Name
JOURNEY UNI TIBINRT S5-6LM/RL10MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8155924
Report Number1020279-2018-02765
Device Sequence Number13860636
Product Code HSX
UDI-Device Identifier03596010582225
UDI-Public03596010582225
Combination Product (Y/N)N
PMA/510(K) Number
K061011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71422263
Device Lot NumberC111151209
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2018
Supplement Date Received by Manufacturer12/12/2019
Initial Report FDA Received Date12/12/2018
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;